| Model Number |
VH-3500 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Tw id (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
Event or Problem Description
The hospital reported that during preparation for an endoscopic vessel harvesting procedure, vasoviewhempro vh-3500 cautery device was bent right out of the box.There was no patient involvement.Photo provided by complainant shows the jaws with the metal wire bent and partially separated.There is no evidence of blood.
Additional Manufacturer Narrative
Trackwise id#: (b)(4).The device was returned to the factory for evaluation on 08/08/2024.A photograph was provided by the account.A photographic evaluation was conducted.Signs of clinical use and no evidence of blood were observed.There were no visual defects observed on the intact gray silicone insulation on both the cold and hot jaws.The heater wire was observed to be flexed and twisted away from the hot jaw from the center of the hot jaw with detachment at the tip of the hot jaw.An investigation was conducted on 08/20/2024.A visual inspection was conducted.The device was returned in an opened protective plastic shell carrier.Signs of clinical use were observed.Although the complaint was reported as an out of box failure, under microscopic inspection, evidence of blood was observed.There were no visual defects observed on the intact gray silicone insulation on both the cold and hot jaws.The heater wire was observed to be flexed and twisted away from the hot jaw from the base of the hot jaw with detachment at the tip of the hot jaw.No electrical testing was conducted due the condition of the heater wire.Based on the returned condition of the device as well as the evaluation results, the reported failure "material twisted/bent wire" was confirmed.The lot # 3000392530 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
Event or Problem Description
N/a.